| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, catheter sheath rupture.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged microintroducer sheath was confirmed but the exact cause remains unknown.The product returned for evaluation was one 4.5fr microez microintroducer.The returned product sample was evaluated and a split was observed on the distal end of the sheath.The following observations were noted during the sample evaluation: ¿ the sample appeared free of obvious use residue ¿ a longitudinally aligned split was present at the sheath edge ¿ the split had straight and well-defined fracture edges ¿ stretched strands of sheath material were present between the split edges which gave a webbed appearance based on the evidence provided with the returned sample, it is unknown when or how the sheath was damaged.Damage to the sheath tip could have occurred due to storage conditions, material variation, or other environmental factors; however, no evidence was observed which supported a specific root cause of the event.This complaint will be recorded for future trending and monitoring purposes.